REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21378
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorLi, Bo-
dc.contributor.authorZhang, Yan-
dc.contributor.authorKorniłowicz, Artur-
dc.date.accessioned2026-10-30T07:48:05Z-
dc.date.available2026-10-30T07:48:05Z-
dc.date.issued2006-
dc.identifier.citationFormalized Mathematics, Volume 14, Issue 3, Pages 71-78pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21378-
dc.description.abstractThe article introduces simple continued fractions. They are defined as an infinite sequence of integers. The characterization of rational numbers in terms of simple continued fractions is shown. We also give definitions of convergents of continued fractions, and several important properties of simple continued fractions and their convergents.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleSimple Continued Fractions and Their Convergentspl
dc.typeArticlepl
dc.rights.holder© 2008 Bo Li, Yan Zhang, Artur Korniłowicz, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10.2478/v10037-006-0009-9-
dc.description.AffiliationBo Li - Qingdao University of Science and Technology, Chinapl
dc.description.AffiliationYan Zhang - Qingdao University of Science and Technology, Chinapl
dc.description.AffiliationArtur Korniłowicz - Institute of Computer Science, University of Białystokpl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.pl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesCzesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.pl
dc.description.referencesKrzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.pl
dc.description.referencesAndrzej Kondracki. Basic properties of rational numbers. Formalized Mathematics, 1(5):841-845, 1990.pl
dc.description.referencesJarosław Kotowicz. Monotone real sequences. Subsequences. Formalized Mathematics, 1(3):471-475, 1990.pl
dc.description.referencesJarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.pl
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.pl
dc.description.referencesRobert M. Solovay. Fibonacci numbers. Formalized Mathematics, 10(2):81-83, 2002.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.pl
dc.description.referencesMichał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defi ned on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume14pl
dc.description.issue3pl
dc.description.firstpage71pl
dc.description.lastpage78pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2006, Volume 14, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Simple_Continued_Fractions_and_Their_Convergents.pdf105,64 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons